Rational L-groups of Bieberbach groups.

W.C. Hsiang; F.T. Farrell

Commentarii mathematici Helvetici (1977)

  • Volume: 52, page 89-110
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hsiang, W.C., and Farrell, F.T.. "Rational L-groups of Bieberbach groups.." Commentarii mathematici Helvetici 52 (1977): 89-110. <http://eudml.org/doc/139683>.

author = {Hsiang, W.C., Farrell, F.T.},
journal = {Commentarii mathematici Helvetici},
pages = {89-110},
title = {Rational L-groups of Bieberbach groups.},
url = {http://eudml.org/doc/139683},
volume = {52},
year = {1977},

AU - Hsiang, W.C.
AU - Farrell, F.T.
TI - Rational L-groups of Bieberbach groups.
JO - Commentarii mathematici Helvetici
PY - 1977
VL - 52
SP - 89
EP - 110
UR - http://eudml.org/doc/139683
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.